# SDR 2004F00098

- Difficulty date: January 20, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N723CC
- Make and model: Lear 55LEAR
- Aircraft serial: 036
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: 541554226
- Condition: Frayed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL STRANDS OF THE LOWER MAIN ENTRY DOOR CABLE WERE FOUND FRAYED.  REMOVED AND REPLACED DOOR CABLE.  (M)
